Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Can GB Syndrome come back after recovery ?

hello sir, is it true that G.B.Syndrome can come back after recovery? if yes,what precaution patient shoud take in future ? my 25yrs old sis is undergoing ivig treatment. her treatment finished yesterday. By looking to her progress, doctor told us not need for physical theraphy. but we r in confuse whether to go for physiotheraphy or not? kindly suggest
Asked On : Wed, 24 Aug 2011
Answers:  1 Views:  1225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to HCM.
If there is total physical recovery and no disability left behind there is no need to
do follow up physiotherapy, physiotherapy is to help the pt if there is any disability
left out after the recovery from particular disease. If your doctor refuses for physiotherapy it means total recovery is there.Chances of reocurrece are not
much. thanks. looking to total speedy recovery from GB that too without help of
physiotherapy means it must be mild form.Thanks
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor